# SDR UALA2012042502484

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,591 hours, 14,153 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4TH EMERGENCY OVERWING EGRESS LIGHT AFT ON LEFT SIDE IS INOPERATIVE.  RELAMPED AND SECURED CENTER CONTACT LUG.  OP CHECKED NORMAL.
